Facinating. My doctor prescribed Wellbutrin for me to stop smoking. I asked him not to tell me the side effects. But later in the day I could not prevent myself from googling it.
How has your mental state been since taking it? One side effect is stomach problems. That's enough for me to at least postpone it. I still haven't cured quite all my digestive problems (but most are gone).
And stomach problems was one of the less serious effects. The serious ones look scary. Typically I get the side effects from medications, and that has been true since many years before I even knew what they were.
Have you stopped smoking? People generally gain 10 lbs after stopping just because you become calmer and the nervous energy disappears. Have you become calmer?
I stopped smoking cold turkey 8 yrs ago. I took the wellbutrin for depression but I decided to take the other road and give cbt a try. What I can't understand is how quick the weight piled up. I was still wearing my work clothes a month ago, now they dont fit anymore. 6 wks ago, my bf % was still around 15. I almost never weighed myself but When I did, it was between 124 and 128 lbs. this am it was 142 lbs. Did I say that I still cannot believe it??? Lol!
Was that the only drug to you were on?
[QUOTE=AshleyL;1061837]Was that the only drug to you were on?[/QUOTE]
yes and my weight gain started not too long after that
Be sure to taper off. I quit the SSRI train cold turkey and it felt like my brain got chopped in half and left that way for a year.
I was on Celexa for awhile and that was my heaviest weight ever.
Get your D3 level checked. Once I got my level above 60 ng /ml, my depression disappeared. More walking will help, too.
I think you are retaining water -- one side effect of Wellbutrin -- but you should ask your doctor. While you are at it is doesn't hurt to ask for a vitamin D test. If you have insurance it will probably run you around $15.
[QUOTE=Rasputina;1060985]Also, stop fasting.[/QUOTE]
Why should I stop?
[QUOTE=RandyStimpson;1062010]I think you are retaining water -- one side effect of Wellbutrin -- but you should ask your doctor. While you are at it is doesn't hurt to ask for a vitamin D test. If you have insurance it will probably run you around $15.[/QUOTE]
Water retention... never thought of it! It could very well be one of the issues. Might explain why I feel bigger at night!
I will try to get b/w done... in the next few weeks unless my doctor checked it already in August. My new multivitamin has 800 UI Vit D3 in it, but I just started taking it this week. I will also be adding 400 UI a day as of today. Lets see what happens.
My appetite is still huge. I find it hard to find things to eat now that I *need* to lose weight. I am used to 4 -5 thick slices of bacon a day, steak, 10 % fat greek yogurt, lots of raw veggies, pistachios. I can eat half a chicken in one meal.
[QUOTE=Dragonfly;1062007]Get your D3 level checked. Once I got my level above 60 ng /ml, my depression disappeared. More walking will help, too.[/QUOTE]
thanks for the info. Which dosage of D3 are you taking? How long did it take to see a difference?